Hilbert series and applications to graded rings.

Altinok, Selma

International Journal of Mathematics and Mathematical Sciences (2003)

  • Volume: 2003, Issue: 7, page 397-403
  • ISSN: 0161-1712

How to cite

top

Altinok, Selma. "Hilbert series and applications to graded rings.." International Journal of Mathematics and Mathematical Sciences 2003.7 (2003): 397-403. <http://eudml.org/doc/49967>.

@article{Altinok2003,
author = {Altinok, Selma},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {Hilbert series; singular surfaces; surface; general elephant; anticanonical ring of a Fano 3-fold; surface},
language = {eng},
number = {7},
pages = {397-403},
publisher = {Hindawi Publishing Corporation, New York},
title = {Hilbert series and applications to graded rings.},
url = {http://eudml.org/doc/49967},
volume = {2003},
year = {2003},
}

TY - JOUR
AU - Altinok, Selma
TI - Hilbert series and applications to graded rings.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2003
PB - Hindawi Publishing Corporation, New York
VL - 2003
IS - 7
SP - 397
EP - 403
LA - eng
KW - Hilbert series; singular surfaces; surface; general elephant; anticanonical ring of a Fano 3-fold; surface
UR - http://eudml.org/doc/49967
ER -

NotesEmbed ?

top

You must be logged in to post comments.